# SDR 96ZZZM1355

- Difficulty date: August 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93109
- Make and model: Boeing 747131
- Aircraft serial: 19675
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 30231R4B
- Condition: Defective
- Location: Cargo Compt
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

CDG - DURING CRUISE, FORWARD CARGO COMPT SMOKE DETECTOR WARNING LIGHT ILLUMINATED.  DISCHARGED EXTINGUISHING AGENT.  FOUND DEFECTIVE SMOKE DETECTOR, MFG P/N 30231R4B.  REPLACED EXTINGUISHING AGENT BOTTLE, REPLACED SMOKE DETECTOR AND FORWARD CARGO COMPARTMENT SMOKE DETECTION SYSTEM OPERATION CHECKED NORMAL.  (M)
